# SDR CALA2022040800929

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 68,044 hours, 24,513 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: #3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 REFERENCE  #3 TIRE CAME APART WHICH CLASSIFIES AS A PDA EVENT REMOVED AND REPLACED #3 MLG TIRE FOR TREAD LOSS INSPECTION COMPLETION.#3 TIRE WAS REPLACED
